# SDR SWAA981200

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Worn
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND O/B K-FLAP TEFLON RUBSTRIP AND SEAL WORN.  REMOVED AND REPLACED PER BOEING SRM.
